# SDR EBVR202305260001

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: General aviation
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 15,960 hours, 12,362 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND FASTENER HOLE ON LH WING UPPER SKIN AT WS 64.073. REPAIRED IAW NETJETS RFTS 108114 REV.0 DATED 16MAY2023. THIS IS A PERMANENT REPAIR
